IEMath 2020

1.
Ruiz-Castro JE, Dawabsha M. A multi-state warm standby system with preventive maintenance, loss of units and an indeterminate multiple number of repairpersons. Computers and Industrial Engineering. 2020;142. doi:10.1016/j.cie.2020.106348

2.
Ruiz-Castro JE. A complex multi-state k-out-of-n: G system with preventive maintenance and loss of units. Reliability Engineering and System Safety. 2020;197. doi:10.1016/j.ress.2020.106797

3.
Rueda Zoca A. Almost squareness and strong diameter two property in tensor product spaces. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales – Serie A: Matematicas. 2020;114(2). doi:10.1007/s13398-020-00816-4

4.
Rueda MM, Cobo B, López-Torrecillas F. Measuring Inappropriate Sexual Behavior Among University Students: Using the Randomized Response Technique to Enhance Self-Reporting. Sexual Abuse: Journal of Research and Treatment. 2020;32(3):320-334. doi:10.1177/1079063219825872

5.
Rueda M, Cobo B, Perri PF. Randomized response estimation in multiple frame surveys. International Journal of Computer Mathematics. 2020;97(1-2):189-206. doi:10.1080/00207160.2018.1476856

6.
Ros A, Ruiz D, Sicbaldi P. Solutions to overdetermined elliptic problems in nontrivial exterior domains. Journal of the European Mathematical Society. 2020;22(1):253-281. doi:10.4171/JEMS/921

7.
Rojas D, Torres PJ. Bifurcation of relative equilibria generated by a circular vortex path in a circular domain. Discrete and Continuous Dynamical Systems – Series B. 2020;25(2):749-760. doi:10.3934/dcdsb.2019265

8.
Milán F. The indefinite affine Cauchy problem. Nonlinear Analysis, Theory, Methods and Applications. 2020;196. doi:10.1016/j.na.2020.111819

9.
Martínez A, Martínez-Triviño AL. A Calabi’s type correspondence. Nonlinear Analysis, Theory, Methods and Applications. 2020;191. doi:10.1016/j.na.2019.111637

10.
Martín M. On proximinality of subspaces and the lineability of the set of norm-attaining functionals of Banach spaces. Journal of Functional Analysis. 2020;278(4). doi:10.1016/j.jfa.2019.108353

11.
Marcellán F, Marriaga ME, Pérez TE, Piñar MA. Geronimus transformations of bivariate linear functionals. Journal of Mathematical Analysis and Applications. 2020;484(2). doi:10.1016/j.jmaa.2019.123736

12.
López R, Pámpano Á. Rotational surfaces of constant astigmatism in space forms. Journal of Mathematical Analysis and Applications. 2020;483(1). doi:10.1016/j.jmaa.2019.123602

13.
López R, Pámpano Á. Classification of rotational surfaces in Euclidean space satisfying a linear relation between their principal curvatures. Mathematische Nachrichten. 2020;293(4):735-753. doi:10.1002/mana.201800235

14.
Liu Q, Liu W, Torres PJ, Huang W. Periodic dynamics of a derivative nonlinear Schrödinger equation with variable coefficients. Applicable Analysis. 2020;99(3):407-427. doi:10.1080/00036811.2018.1498971

15.
Langemets J, Rueda Zoca A. Octahedral norms in duals and biduals of Lipschitz-free spaces. Journal of Functional Analysis. 2020;279(3). doi:10.1016/j.jfa.2020.108557

16.
Kim SK, Lee HJ, Martín M, Merí J. On a second numerical index for Banach spaces. Proceedings of the Royal Society of Edinburgh Section A: Mathematics. 2020;150(2):1003-1051. doi:10.1017/prm.2018.75

17.
Kaya S, López R. Spacelike Zero Mean Curvature Surfaces in L4. Bulletin of the Malaysian Mathematical Sciences Society. 2020;43(3):2479-2492. doi:10.1007/s40840-019-00817-6

18.
Kaimakamis G, Panagiotidou K, Pérez JD. Derivatives of the Operator ϕA- Aϕ on a Real Hypersurface in Non-flat Complex Space Forms. Bulletin of the Malaysian Mathematical Sciences Society. 2020;43(1):267-282. doi:10.1007/s40840-018-0679-9

19.
Kadets V, López G, Martín M, Werner D. EQUIVALENT NORMS WITH AN EXTREMELY NONLINEABLE SET OF NORM ATTAINING FUNCTIONALS. Journal of the Institute of Mathematics of Jussieu. 2020;19(1):259-279. doi:10.1017/S1474748018000087

20.
Javaloyes MA, Sánchez M. On the definition and examples of cones and Finsler spacetimes. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales – Serie A: Matematicas. 2020;114(1). doi:10.1007/s13398-019-00736-y

21.
Hurtado A, Palmer V, Rosales C. Parabolicity criteria and characterization results for submanifolds of bounded mean curvature in model manifolds with weights. Nonlinear Analysis, Theory, Methods and Applications. 2020;192. doi:10.1016/j.na.2019.111681

22.
Hasanis T, López R. Classification and Construction of Minimal Translation Surfaces in Euclidean Space. Results in Mathematics. 2020;75(1). doi:10.1007/s00025-019-1128-2

23.
Hamhalter J, Kalenda OFK, Peralta AM, Pfitzner H. Measures of weak non-compactness in preduals of von Neumann algebras and JBW⁎-triples. Journal of Functional Analysis. 2020;278(1). doi:10.1016/j.jfa.2019.108300

24.
García-Ligero MJ, Hermoso-Carazo A, Linares-Pérez J. Least-squares estimators for systems with stochastic sensor gain degradation, correlated measurement noises and delays in transmission modelled by Markov chains. International Journal of Systems Science. 2020;51(4):731-745. doi:10.1080/00207721.2020.1737757

25.
García-Ligero MJ, Hermoso-Carazo A, Linares-Pérez J. Covariance-based least-squares filtering algorithm under Markovian measurement delays. International Journal of Computer Mathematics. 2020;97(1-2):40-50. doi:10.1080/00207160.2017.1422496

26.
García-García JI, Ojeda I, Rosales JC, Vigneron-Tenorio A. On pseudo-Frobenius elements of submonoids of Nd. Collectanea Mathematica. 2020;71(1):189-204. doi:10.1007/s13348-019-00267-0

27.
García MC, Dales HG, Palacios ÁR. Maximal left ideals in Banach algebras. Bulletin of the London Mathematical Society. 2020;52(1):1-15. doi:10.1112/blms.12290

28.
Flores JL, Sánchez M. The Ehlers-Kundt conjecture about gravitational waves and dynamical systems. Journal of Differential Equations. 2020;268(12):7505-7534. doi:10.1016/j.jde.2019.11.061

29.
Draper C, Ortega M, Palomo FJ. Affine connections on 3-Sasakian and manifolds. Mathematische Zeitschrift. 2020;294(1-2):817-868. doi:10.1007/s00209-019-02304-x

30.
Delgado AM, Fernández L, Iliev P. Darboux transformations from the Appell-Lauricella operator. Journal of Mathematical Analysis and Applications. 2020;482(2). doi:10.1016/j.jmaa.2019.123546

31.
Cueto-Avellaneda M, Peralta AM. The Mazur–Ulam property for commutative von Neumann algebras. Linear and Multilinear Algebra. 2020;68(2):337-362. doi:10.1080/03081087.2018.1505823

32.
Choi G, Choi YS, Martín M. Emerging notions of norm attainment for Lipschitz maps between Banach spaces. Journal of Mathematical Analysis and Applications. 2020;483(1). doi:10.1016/j.jmaa.2019.123600

33.
Cegarra AM. Nonabelian cocycles and the spectrum of a symmetric monoidal category. Turkish Journal of Mathematics. 2020;44(1):50-84. doi:10.3906/mat-1905-91

34.
Carrasco P, Cegarra AM. Cohomology of presheaves of monoids. Mathematics. 2020;8(1). doi:10.3390/math8010116

35.
Carrasco J, García S, Rueda MM, Das S, Herrera F. Recent trends in the use of statistical tests for comparing swarm and evolutionary computing algorithms: Practical guidelines and a critical review. Swarm and Evolutionary Computation. 2020;54. doi:10.1016/j.swevo.2020.100665

36.
Cañizo JA, Cao C, Evans J, Yoldaş H. Hypocoercivity of linear kinetic equations via harris’s theorem. Kinetic and Related Models. 2020;13(1):97-128. doi:10.3934/krm.2020004

37.
Cañete A, Schnell U. Borsuk Number for Planar Convex Bodies. Results in Mathematics. 2020;75(1). doi:10.1007/s00025-019-1135-3

38.
Cabrera-Serrano AM, Mena-Jurado JF. On the structure topology on the set of all extreme points of the closed unit ball of the dual of a Banach space. Journal of Convex Analysis. 2020;27(3).

39.
Cabello Sánchez F, Dantas S, Kadets V, Kim SK, Lee HJ, Martín M. On Banach spaces whose group of isometries acts micro-transitively on the unit sphere. Journal of Mathematical Analysis and Applications. 2020;488(1). doi:10.1016/j.jmaa.2020.124046

40.
Cabello JG. Intimate partner violence: A novel warning system in which the victims’ environment alerts to the danger. Heliyon. 2020;6(1). doi:10.1016/j.heliyon.2020.e03211

41.
Caballero-Águila R, Hermoso-Carazo A, Linares-Pérez J. Networked fusion estimation with multiple uncertainties and time-correlated channel noise. Information Fusion. 2020;54:161-171. doi:10.1016/j.inffus.2019.07.008

42.
Caballero-Águila R, García-Garrido I, Linares-Pérez J. Distributed fusion filtering for multi-sensor systems with correlated random transition and measurement matrices. International Journal of Computer Mathematics. 2020;97(1-2):263-274. doi:10.1080/00207160.2018.1554213

43.
Caballero-Águila R, García-Garrido I, Linares-Pérez J. Distributed fusion estimation from measurements with correlated random parameter matrices and noise correlation. International Journal of Computer Mathematics. 2020;97(1-2):95-108. doi:10.1080/00207160.2018.1437264

44.
Bueno A, Gálvez JA, Mira P. Rotational hypersurfaces of prescribed mean curvature. Journal of Differential Equations. 2020;268(5):2394-2413. doi:10.1016/j.jde.2019.09.009

45.
Blanco V, Japón A, Puerto J. Optimal arrangements of hyperplanes for SVM-based multiclass classification. Advances in Data Analysis and Classification. 2020;14(1):175-199. doi:10.1007/s11634-019-00367-6

46.
Blanco V, Conde E, Hinojosa Y, Puerto J. An optimization model for line planning and timetabling in automated urban metro subway networks. A case study. Omega (United Kingdom). 2020;92. doi:10.1016/j.omega.2019.102165

47.
Belmonte-Beitia J, Güngör F, Torres PJ. Explicit solutions with non-trivial phase of the inhomogeneous coupled two-component NLS system. Journal of Physics A: Mathematical and Theoretical. 2020;53(1). doi:10.1088/1751-8121/ab561d

48.
Becerra Guerrero J. The Mazur–Ulam property in ℓ∞-sum and c0-sum of strictly convex Banach spaces. Journal of Mathematical Analysis and Applications. 2020;489(2). doi:10.1016/j.jmaa.2020.124166

49.
Barrera D, El Mokhtari F, Ibáñez MJ, Sbibih D. Non-uniform quasi-interpolation for solving Hammerstein integral equations. International Journal of Computer Mathematics. 2020;97(1-2):72-84. doi:10.1080/00207160.2018.1435867

50.
Barrera D, El Mokhtari F, Ibáñez MJ, Sbibih D. A quasi-interpolation product integration based method for solving Love’s integral equation with a very small parameter. Mathematics and Computers in Simulation. 2020;172:213-223. doi:10.1016/j.matcom.2019.12.008

51.
Barrera A, Román-Román P, Torres-Ruiz F. Two stochastic differential equations for modeling oscillabolastic-type behavior. Mathematics. 2020;8(2). doi:10.3390/math8020155

52.
Barrera A, Roman-Roman P, Torres-Ruiz F. Hyperbolastic type-III diffusion process: Obtaining from the generalized Weibull diffusion process. Mathematical Biosciences and Engineering. 2020;17(1):814-833. doi:10.3934/mbe.2020043

53.
Arias ML, Corach G, Maestripieri A. On complementable operators in the sense of T. Ando. Linear Algebra and Its Applications. 2020;594:158-176. doi:10.1016/j.laa.2020.02.012

54.
Arcoya D, de Paiva FO, Mendoza JM. Existence of solutions for a nonhomogeneous semilinear elliptic equation. Nonlinear Analysis, Theory, Methods and Applications. 2020;195. doi:10.1016/j.na.2019.111728

55.
Arcoya D, Bereanu C, Torres PJ. Lusternik–Schnirelman theory for the action integral of the Lorentz force equation. Calculus of Variations and Partial Differential Equations. 2020;59(2). doi:10.1007/s00526-020-1711-0

56.
Arcos A, del Mar Rueda M, Pasadas-del-Amo S. Treating nonresponse in probability-based online panels through calibration: Empirical evidence from a survey of political decision-making procedures. Mathematics. 2020;8(3). doi:10.3390/math8030423

57.
Arana-Jiménez M, Blanco V, Fernández E. On the fuzzy maximal covering location problem. European Journal of Operational Research. 2020;283(2):692-705. doi:10.1016/j.ejor.2019.11.036

58.
Ambrosetti A, Arcoya D. On the relativistic pendulum-type equation. Differential and Integral Equations. 2020;33(3-4):91-112.

59.
Alarcón A. Complex curves in pseudoconvex Runge domains containing discrete subsets. Journal d’Analyse Mathematique. 2020;140(1):207-226. doi:10.1007/s11854-020-0086-7

60.
Akhrif R, Kouibia A, Pasadas M. Approximation of generalized offset surfaces by bicubic splines. Journal of Mathematical Chemistry. 2020;58(3):647-662. doi:10.1007/s10910-019-01092-3